Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Euler obstruction and polar multiplicities of images of finite morphisms on ICIS

Authors: R. Callejas-Bedregal, M. J. Saia and J. N. Tomazella
Journal: Proc. Amer. Math. Soc. 140 (2012), 855-863
MSC (2010): Primary 32S30; Secondary 32S10
Published electronically: June 29, 2011
MathSciNet review: 2869070
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show how to compute the local polar multiplicities of a germ at zero of an analytic variety $ Y$ in $ \mathbb{C}^p$, which is the image by a finite morphism $ f: Z \to Y$, of a $ d$-dimensional isolated complete intersection singularity $ Z$ in $ \mathbb{C}^n$. We also show how to compute the local Euler obstruction of $ Y$ at zero in the case that it is reduced. For this we apply the formula due to Lê and Teissier which describes the local Euler obstruction as an alternating sum of the local polar multiplicities.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32S30, 32S10

Retrieve articles in all journals with MSC (2010): 32S30, 32S10

Additional Information

R. Callejas-Bedregal
Affiliation: Departamento de Matemática, UFPB Campus I, Cidade Universitária 58.051-900, João Pessoa, PB, Brazil

M. J. Saia
Affiliation: Departamento de Matemática, ICMC-USP, Caixa Postal 668, 13560-970 São Carlos, SP, Brazil

J. N. Tomazella
Affiliation: Departamento de Matemática, UFSCar, Caixa Postal 676, 13565-905 São Carlos, SP, Brazil

Keywords: Local Euler obstruction, polar multiplicity, complete intersection
Received by editor(s): April 6, 2009
Received by editor(s) in revised form: December 7, 2010
Published electronically: June 29, 2011
Additional Notes: The first-named author is partially supported by CAPES-Procad grant 190-2007; CNPq, grant 620108/2008-8; and FAPESP, grant 2010/03525-9
The second- and third-named authors are partially supported by CNPq, grant 300733/2009-7; CAPES, grant 222/2010; and FAPESP, grant 2008/54222-6
Communicated by: Ted Chinburg
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.